# SDR UPS97422009

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 2176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CRACK DUE TO CORROSION IN STRINGER-END AT BS. 2176, S46R.  REPAIRED STRINGER ACCORDING SRM. 53-10-03 FIG.1.
